# SDR AALA20020651

- Difficulty date: May 16, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHTS BETWEEN ROWS 28-31 INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHTS BATTERY ON BATTERY PACK B5-107.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
